# SDR JBGA200500008

- Difficulty date: December 17, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Lear 60LEAR
- Aircraft serial: 127
- Aircraft time: 6,133 hours, 4,273 cycles
- Engine: Pwa PW305A
- Engine time: 2,560 hours, 1,757 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Accelerometer
- Part number: 66005042
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, LT ENGINE VIBRATION ANALYZER ACCELEROMETER SHOWED A LIGHT AND PILOT ABORTED TAKE OFF. FALSE INDICATION WAS CAUSED BY A BAD ACCEROMETER, REMOVED AND REPLACED DEFECTIVE ACCEROMETER OPS. CHECKS GOOD.
